# SDR GTIA030126

- Difficulty date: February 23, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 160 TO STATION 148 RBL 8 INCHES TO 17 INCHES FLOOR PANEL SOFT/MUSHY INSERTS CORRODED/BROKEN OUT.  FABRICATED NEW CABIN FLOORBOARD.  (M)
